# SDR C2XA11CL025

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 20,691 hours, 11,072 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLT 5922 THE CREW REPORTED SMOKE IN THE CABIN AFTER DE-ICING AT THE GATE.  MAINTENANCE INSPECTED AND RAN PACKS AND BLEED SYSTEM WITH BOTH APU AND ENGINES.  NO SMOKE NOTED.  SUSPECT DE-ICE FLUID IN THE APU INLET CREATED SMOKE.
